Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Slow decay in linear thermoelasticity


Author: Herbert Koch
Journal: Quart. Appl. Math. 58 (2000), 601-612
MSC: Primary 74F05; Secondary 35B35, 35B40, 35Q72, 74H40
DOI: https://doi.org/10.1090/qam/1788420
MathSciNet review: MR1788420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Energy estimates show that linearized thermoelasticity defines a contraction semigroup on a Hilbert space. We show that under a geometric condition this contraction is not strict, or, more precisely, the norm of the semigroup is 1 for all $ t \ge 0$. Convex domains always satisfy the geometric condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74F05, 35B35, 35B40, 35Q72, 74H40

Retrieve articles in all journals with MSC: 74F05, 35B35, 35B40, 35Q72, 74H40


Additional Information

DOI: https://doi.org/10.1090/qam/1788420
Article copyright: © Copyright 2000 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website